Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Ha mirena, IUD. Have been bleeding, have sharp pains, been losing hair. Reason?

I had the mirena iud in. Got it placed in December 4th 2012 and I have been bleeding since and have sharp pains In my stomach and I keep passing brown clumps and bright red clots when I use the bathroom. I have been loosing hair like crazy like I can jut run my fingers in my hair and my hand is filled with hair. Is this normal??
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
OBGYN 's  Response
This definitely isnt normal. Mirena normally caused decreased bleeding after few months of use.Eventually there will be amenorrhea. The first thing to do is to have an examination,to make sure that the Mirena is in the correct place. Next get an ultrasound to check for associated caused like adenomyosis,fibroids etc. Also get your thyroid tested. Loosing hair so drastically isnt related to this.You should be tested for other causes with regard to that.
Answered: Sun, 28 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor